| Model Number |
MMT-523LNAH |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
07/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the device alarmed no delivery alarm.Customer's blood glucose was over 500 mg/dl.Alarm was resolved by a complete set change.Customer declined troubleshooting for high blood glucose.Customer agreed to return set for analysis.